# SDR COMA9960056

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker Seal
- Part number: 60031535
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STRIKER SEAL DAMAGED BY BOTTOM AFT LATCH PIN.  REPAIRED DAMAGE TO PAX DOOR STRIKER SEAL PER REO 601R-52-11-008.
